Results 1 to 2 of 2
Seroxat(paxil) Witdrawal , Need help urgent.
  1. #1
    pcha18 is offline New Member
    Join Date
    May 2013
    Posts
    2

    Cool Seroxat(paxil) Witdrawal , Need help urgent.

    My son is having a tough time tapering off Seroxat. he is getting heavy insomnia, anxiety ( heart pounding ), ringing in the ear, couldn't sleep 4 nights straight, look like he is dying. took Benzo(Tranxene) but got paradoxical effect after ween it off 4 months ago. Seems like it creates more problems instead of calming. it getting him very sleepy but nervous as hell for whole night, body shake up every 1-2 hours.

    first 3 days after withdraw from seroxat, was still fine. but the 4th - 7th was getting worse. now he has to come back to the previous 1/4 tablet seroxat ( 5 mg ) but things doesn't seem to get better. it's been two weeks since the withdrawal. doctor throw all kind of med like Zyprexa+klonopin+seroxat 5mg to aid the sleeping... are these drugs safe ???

    please please help. the situation are getting very rough, Each nights were hard, to pass by....

  2. #2
    pcha18 is offline New Member
    Join Date
    May 2013
    Posts
    2

    Default

    *the icon in front of the post's title was mis-click

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22